# SDR HEEA0010583

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5000K
- Make and model: Bell 206L-1
- Aircraft serial: 45167
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gyro
- Part number: 060001500
- Condition: Corroded
- Location: Cockpit
- Component: KG102A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO EXCESSIVE CORROSION AND LOOSE MALE GUIDE PIN.
